Doctor insights on:
Depression Related Hepatitis
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Is there a new cure for hepatitis C I got diagnosed 2 years ago I'm only 22? If so can I take depression medication with it and aniexty medication?
Many new meds: There are many new medications for hep C coming down the road but not all of them are approved for use yet and if they are, not in all populations. You should consult an adult infectious disease doctor or a hepatologist who will know more about the latest research as it pertains to your case. ...Read more
My fiancé has autoimmune hepatitis and recently she's been suffering from severe anxiety and depression. Ssri's may have made it worse. What's wrong?
Meds and hepatitis: There are many possibilities. Some ssri's can "activate" people and make them feel worse before they feel better. Or, the medicine may not be a good metabolic fit for her, an important consideration given that ssri's are processed in the liver. It could also be the course of her anxiety and depression is worsening. In any case, please have her follow-up with her doctor to get to the bottom of it! ...Read moreSee 1 more doctor answer
What are the new treatments for hepatitis C ? terrified of treatment I cannot do the shot because of seizures and depression is the new shot free?
DAA for HCV: The side effects you are concern about relate to interferon. New direct acting antiviral agents target specific enzymes in the hepatitis C virus that inhibit replication of virus. This year, there are several new agents that have been or will be FDA approved and will be given orally in combination with one another, with very high rates of cure with fairly short courses. Cost will be an issue. ...Read moreSee 1 more doctor answer
Can chronic hepatitis C cause Yiy to constantly have aniexty and be depressed ? Ive never had aniexty until hepatitis C ? I have GAD now ?
Seek out therapist: I'm not so clear on the Hep C actually bringing on the psychological symptom of anxiety per the disease itself or per the worry associated with having the disease, its treatments, prognosis in your case, etc. etc. I think you need a therapist to discuss the how the knowledge of having Hep C may be affecting you. ...Read moreSee 1 more doctor answer
How does hepatitis C affect your brain function? I was diagnosed in 2008 but i've been depressed all my life and no anti depressants have helped me
Can be quite serious: 50% + of hepatitis c patients experience cognitive impairment - some call it "brain fog". Severity varies and i'm not aware of it's duration. It's also very common to develop depression - i'm not sure what it does if depression is present first. You might do well to investigate the new powerful anti-viral drug combo available. You don't say your type/stage, but see a specialist. I hopetx may help. ...Read moreSee 1 more doctor answer
It is not clear why: You want a gun. If you are moderately to severely depressed, it would not be wise to have a gun. Get help to deal with the depression. You do not need to continue feeling depressed. Psychotherapy and medication can help you see life in a more positive way. Often people do not need to stay on medication after learning better coping skills. ...Read more
How much time it can take naturally to overcome ED ? I m no more in depression which caused ED earlier.
Eating Disorder: Eating disorders often take significant time to overcome so patience is necessary as well as a good treatment team, including psychologist , nutritionist and physician. Congratulations for overcoming your depression, that will help you recover from your eating disorder. Best wishes. ...Read moreSee 1 more doctor answer
I came out of depression but my ED is still there how much time it will take to overcome this problem without medication...?
Depression/ ED: Hello. Some psychiatric medications can cause erectile dysfunction as a side effect. So this should be checked if you are on psychiatric medications. This might be worth exploring in therapy. If there appears to be no underlying psychological causes, you physician may recommend evaluation by a urologist. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Abnormalities in the brain related to depression
- Neurotransmitters related feelings depression
- Increase sgpt related to hepatitis b
- Ask a doctor a question free online
- Typhoid fever and hepatitis can be directly related to
- Adult onset asthma related to autoimmune hepatitis treatment
- Are depression anxiety related to vitamin d deficiency?
- High blood pressure is related to anxiety but what about my depression
- Talk to a psychiatrist online for free